Table of Contents
Geometry
Volume 2013, Article ID 292691, 5 pages
http://dx.doi.org/10.1155/2013/292691
Research Article

Generalized Projectively Symmetric Spaces

1Department of Mathematics, University of Mohaghegh Ardabili, P.O. Box 56199-11367, Ardabil, Iran
2Faculty of Mathematics and Computer Science, Amirkabir University of Technology, 424 Hafez Avenue, P.O. Box 15875-4413, Tehran, Iran

Received 30 October 2012; Accepted 1 January 2013

Academic Editor: Salvador Hernandez

Copyright © 2013 Dariush Latifi and Asadollah Razavi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. J. Ledger and M. Obata, “Affine and Riemannian s-manifolds,” Journal of Differential Geometry, vol. 2, pp. 451–459, 1968. View at Google Scholar · View at MathSciNet
  2. A. J. Ledger, “Espaces de Riemann symétriques généralisés,” Comptes Rendus de l'Académie des Sciences, vol. 264, pp. A947–A948, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. O. Kowalski, Generalized Symmetric Spaces, vol. 805 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1980. View at MathSciNet
  4. F. Podestà, “Projectively symmetric spaces,” Annali di Matematica Pura ed Applicata. Serie Quarta, vol. 154, pp. 371–383, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. V. Aminova, “Projective transformations of pseudo-Riemannian manifolds,” Journal of Mathematical Sciences, vol. 113, no. 3, pp. 367–470, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Kobayashi, Transformation Groups in Differential Geometry, Springer, Berlin, Germany, 1980. View at MathSciNet
  7. F. Podestà, “A class of symmetric spaces,” Bulletin de la Société Mathématique de France, vol. 117, no. 3, pp. 343–360, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. P. Eisenhart, Non-Riemannian Geometry, vol. 8 of American Mathematical Society Colloquium Publications, American Mathematical Society, 1927. View at MathSciNet
  9. D. Latifi and A. Razavi, “On homogeneous Finsler spaces,” Reports on Mathematical Physics, vol. 57, no. 3, pp. 357–366, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Habibi and A. Razavi, “On generalized symmetric Finsler spaces,” Geometriae Dedicata, vol. 149, pp. 121–127, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Habibi and A. Razavi, “On weakly symmetric Finsler spaces,” Journal of Geometry and Physics, vol. 60, no. 4, pp. 570–573, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet